A Disconjugate and Noncritical Complex Differential Equation

Rudolf Zimka

Matematický časopis (1973)

  • Volume: 23, Issue: 1, page 64-68
  • ISSN: 0139-9918

How to cite


Zimka, Rudolf. "Diskonjugovaná a nekritická komplexná diferenciálna rovnica." Matematický časopis 23.1 (1973): 64-68. <http://eudml.org/doc/30151>.

author = {Zimka, Rudolf},
journal = {Matematický časopis},
language = {slo},
number = {1},
pages = {64-68},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Diskonjugovaná a nekritická komplexná diferenciálna rovnica},
url = {http://eudml.org/doc/30151},
volume = {23},
year = {1973},

AU - Zimka, Rudolf
TI - Diskonjugovaná a nekritická komplexná diferenciálna rovnica
JO - Matematický časopis
PY - 1973
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 23
IS - 1
SP - 64
EP - 68
LA - slo
UR - http://eudml.org/doc/30151
ER -


  1. BORŮVKA O., Lineare Differentialtransformationen 2, Ordnung. Berlin, 1967. (1967) 
  2. KRBIĽA J., Vyšetrovanie kvadratických funkcionál, In: Sborník prací Vysoké školy dopravní a Výskumného ústavu dopravního, 25, 1969. (1969) 
  3. KRBIĽA J., Sufficient conditions for definiteness of linear differential equation of the second order, In: Sborník prácí Vysokej školy dopravní a Výskumného ústavu dopravního (to appear). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.